MathSciNet Relay Station
MathSciNet bibliographic data
MR1824961 (2003e:32023) 32G15 (37D50 57N16)
Hubert, P.; Schmidt, T. A. Invariants of translation surfaces. Ann. Inst. Fourier (Grenoble) 51 (2001), no. 2, 461–495.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement